This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
In the article "Office Management of Glaucoma," by Dr. W. Howard Morrison, in the August, 1957, issue of the Archives, two lines of type were printed in wrong locations. The second and third sentences of the section "Ophthalmoscopic Examination" (p. 227) should read: "A description of the fundus and a classification of the papilla are not as accurate nor as useful means of comparison in a prognostic sense as are successive sketches and measurements. The need of periodic study of the eyegrounds necessitates the temporary discontinuance of the use of miotics, particularly if the miosis is marked and the media are hazy." The sixth, seventh, and eighth sentences of the paragraph "Physostigmine (Eserine)" (p. 230) should read: "This increased pressure is very soon offset by the miotic effect. Long-continued blepharospasm takes place. Physostigmine is a vasodilator and, as a result, an increased use of physostigmine frequently causes a follicular conjunctivitis."
CORRECTION. AMA Arch Ophthalmol. 1957;58(5):724. doi:10.1001/archopht.1957.00940010744011